# SDR GW4R200700001

- Difficulty date: December 10, 2007
- Submitted: January 2, 2008
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services LLC, repair station GW4R221M
- Aircraft: N124LS
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500948
- Aircraft time: 628 hours, 387 cycles
- Engine: Allsn AE3007A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Part number: SYLC518361
- Part serial: 051104
- Condition: Failed
- Location: Ram Air
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, AIRCRAFT EXPERIENCED AND NR 1 PACK OVLD INDICATION WITH SUBSEQUENT NR 1 PACK AUTO SHUTDOWN AS A RESULT MADE AN IN-FLIGHT DIVERSION AND UNSCHEDULED LANDING.  PERFORMED DOWNLOAD OF THE CENTRAL MAINTENANCE COMPUTER WHICH REVEALED 1 OCCURRENCE OF NR 1 PACK OVERTEMP AND 63 OCCURRENCES OF NR 2 PACK OVERTEMP.  TROUBLESHOOTING REVEALED THE LT AND RT PACK OVERTEMP SWITCHES FAILED BENCH CHECK.  BOTH SWITCHES WERE REPLACED.  DURING PERFORMANCE OF PACK SYSTEM OPS TEST, IT WAS DISCOVERED THAT THE RT RAM AIR ACTUATOR HAD AN ELECTRICAL SHORT CAUSING THE CIRCUIT BREAKER TO TRIP.  REPLACED THE RT RAM AIR ACTUATOR AND PERFORMED PAC SYSTEM OPS TESTS.  DURING THE ABOVE CENTRAL MAINTENANCE COMPUTER DOWNLOAD, 17 OCCURRENCES OF A NR 1 PRECOOLER TEMP CONTROL SYSTEM FAIL MESSAGE WAS NOTED.  ACCESSED FAN AIR TEMPERATURE THERMOSTATS FOR TROUBLESHOOTING AND UPON REMOVAL IT WAS NOTED THAT THE AMBIENT AIR TEMPERATURE PORTS ON EACH THERMOSTAT HAD SHIPPING PLUGS IN THEM.  REMOVED THE SHIPPING CONNECTORS AND SWAPPED THERMOSTATS FOR TROUBLESHOOTING.  PERFORMED CENTRAL MAINTENANCE COMPUTER DOWNLOAD AFTER THERMOSTAT INSTALLATION WITH NO FAIL MESSAGES NOTED.
